MathSciNet Relay Station
MathSciNet bibliographic data
MR2398664 93D09 (93C23)
Chen, Yun; Xue, Anke; Lu, Renquan; Zhou, Shaosheng On robustly exponential stability of uncertain neutral systems with time-varying delays and nonlinear perturbations. Nonlinear Anal. 68 (2008), no. 8, 2464–2470.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement